# SDR DALA2021101806376

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 57,006 hours, 29,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: DL19
- Condition: Corroded
- Location: R
- Part time: 56,294 hours, 26,293 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 - R/H FLAP I/B SIDE ON INTERCONNECTING STRUT HOUSING CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED R/H FLAP INTERCONNECTING STRUT. IAW A319 AMM 27-51-44. (1984477)
